Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Nonlinear boundary value problems for a parabolic equation with an unknown source function

Science Research Computer Center, Moscow State University, Moscow 119992, Russia

Special Issues: Initial and Boundary Value Problems for Differential Equations

We study nonlinear problems for a parabolic equation with unknown source functions. One of the problems is a system which contains the boundary value problem of the first kind and the equation for a time dependence of the sought source function. In the other problem the corresponding system is distinguished by boundary conditions. For these nonlinear systems, conditions of unique solvability in a class of smooth functions are obtained on the basis of the Rothe method. The proposed approach involves the proof of a priori estimates in the difference-continuous analogs of Hölder spaces for the corresponding differential-difference nonlinear systems that approximate the original systems by the Rothe method. The considered nonlinear parabolic problems essentially differ from usual boundary value problems but have not only the theoretical interest. The present investigation is connected with the mathematical modeling of nonstationary filtration processes in porous media.
  Figure/Table
  Supplementary
  Article Metrics

Keywords parabolic equations; nonlinear boundary value problems; Rothe method; a priori estimates; unique solvability in Hölder spaces

Citation: Nataliya Gol’dman. Nonlinear boundary value problems for a parabolic equation with an unknown source function. AIMS Mathematics, 2019, 4(5): 1508-1522. doi: 10.3934/math.2019.5.1508

References

  • 1. O. A. Ladyzhenskaya, V. A. Solonnikov, N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Providence: American Mathematical Soc., 1968.
  • 2. A. Friedman, Partial Differential Equations of Parabolic Type, Englewood Cliffs: Prentice Hall, 1964.
  • 3. N. L. Gol'dman, Inverse Stefan Problems, Dordrecht: Kluwer Academic, 1997.
  • 4. S. N. Kruzhkov, A priori estimates of the derivative of a solution to a parabolic equation, Vestnik Mosk. Univ. Ser. I Mat. Mekh., 2 (1967), 41-48.
  • 5. N. L. Gol'dman, Boundary value problems for a quasilinear parabolic equation with an unknown coefficient, J. Differ. Eq., 266 (2019), 4925-4952.    
  • 6. G. I. Barenblatt, V. M. Entov, V. M. Ryzhik, Theory of Fluid Flows Through Natural Rocks, Netherlands: Springer, 1989.
  • 7. G. G. Cherny, Selected Works, Moscow: Nauka, 2009.

 

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved